What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 12, 7:49 PM EST, 1 minute earlier.
Area forecast discussion, Jul 12, 7:49 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Jacksonville FL
849 PM EDT Mon Jul 12 2021
.UPDATE...
Heavy showers/storms continued across interior southeast Georgia
early this evening, with only a few showers/storms across the rest
of the area. This activity will wind down before midnight, with
quiet conditions overnight. Overnight lows will be in the low to
mid 70s.
&&
.PREV DISCUSSION [745 PM EDT]...
.NEAR TERM [Tonight through Tuesday]...Upper low along the east
central Fl coast will continue to drift north reaching the
Carolinas on Tuesday. Cold temperatures aloft have produced a few
strong storms this afternoon but dry air aloft has limited the
areal coverage. Convection should end this evening over land but
may continue over the coastal waters as the low traverses the
area. An east to southeast steering flow will continue on Tuesday
as the subtropical ridge axis remains to the north. This will
result in most of the afternoon storms occurring inland.
.SHORT TERM [Tuesday night through Thursday night]...An increase
in moisture associated with an inverted trough will push into the
area on Wednesday increasing our pops. Locally heavy rainfall will
be possible on Wednesday as the cell motion decreases. Drier air
aloft will then begin to advect in on Thursday which will bring a
decreasing trend in rain chances. Temperatures will continue near
normal.
.LONG TERM [Friday Through Monday]...Bermuda high pressure ridge will
shift south over the area Friday and Saturday and then south of
the area early next week as an upper trough moves from the Great
Lakes to the east coast. Subsidence and drying will bring a
decrease in diurnal convection Friday and Saturday. Moisture will
then increase Sunday and Monday with pops returning to near
average levels. Temperatures will near average through the period.
.AVIATION...
[Through 00Z Wednesday]
A couple showers could get near KGNV and KSGJ early this evening.
Otherwise, dry conditions are forecast to prevail overnight.
Fog is possible at KVQQ overnight. Southeast winds 5-10 knots will
become light overnight and then southeast 10-15 knots on Tuesday.
Widely scattered showers and storms will move inland from the
Atlantic waters on Tuesday, and along the east coast sea breeze
Tuesday afternoon. A wave will move up from the south on Tuesday,
leading to showers/storms in the afternoon, especially towards
KGNV.
.MARINE...Surface high pressure ridge over the region today will
shift north of the area tonight producing east to southeast winds
through Saturday. Wind speeds will be mostly 10-15 knots with seas
2-4 ft. Showers and storms can be expected over the waters tonight
as an upper low moves over the area. An inverted trough will move
across the area on Wednesday which will bring another increase in
shower activity.
Rip Currents: Moderate risk to continue the next few days due to
the persistent onshore flow and swells.
.HYDROLOGY...Minor to moderate flooding will continue on the Santa
Fe and St. Mary's Rivers through this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 90 70 89 70 / 70 50 20 50 10
SSI 75 88 77 87 75 / 10 30 30 30 10
JAX 73 89 74 88 72 / 20 40 40 40 10
SGJ 74 87 74 86 74 / 20 40 40 50 10
GNV 71 90 72 87 71 / 20 70 40 70 10
OCF 71 90 72 87 71 / 20 80 50 70 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&
In the hours before
Special weather statement, Jul 12, 6:15 PM EST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
715 PM EDT Mon Jul 12 2021
FLZ020-021-130000-
Hamilton FL-Suwannee FL-
715 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 800 PM EDT...
* At 715 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Live Oak, moving north at 10
mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Live Oak, Jasper, Suwannee Springs, Suwannee River State Park,
Dowling Park and Newburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
3035 8319 3038 8319 3039 8317 3041 8318
3042 8322 3046 8322 3047 8324 3056 8283
3024 8293 3018 8325 3023 8324 3023 8325
3025 8324 3026 8325
TIME...MOT...LOC 2315Z 170DEG 10KT 3036 8301
CORLESSSpecial weather statement, Jul 12, 6:30 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
730 PM EDT Mon Jul 12 2021
GAZ163-250-350-130015-
Clinch GA-Northern Ware GA-Southern Ware GA-
730 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WARE AND CENTRAL
CLINCH COUNTIES UNTIL 815 PM EDT...
* At 730 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southeast of Argyle, moving
north at 25 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Argyle and Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3093 8270 3122 8267 3125 8254 3082 8251
3076 8277 3083 8278
TIME...MOT...LOC 2330Z 177DEG 20KT 3099 8258
CORLESSSpecial weather statement, Jul 12, 6:42 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
742 PM EDT Mon Jul 12 2021
GAZ134-135-151-130030-
Pierce GA-Bacon GA-Appling GA-
742 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIERCE...BACON AND
CENTRAL APPLING COUNTIES UNTIL 830 PM EDT...
* At 741 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Alma, moving north at 20 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Alma and New Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3172 8223 3143 8227 3143 8247 3169 8252
3172 8252
TIME...MOT...LOC 2341Z 178DEG 16KT 3151 8239
CORLESSSpecial weather statement, Jul 12, 7:19 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
819 PM EDT Mon Jul 12 2021
GAZ132-134-250-130030-
Bacon GA-Coffee GA-Northern Ware GA-
819 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COFFEE...NORTH
CENTRAL WARE AND SOUTHWESTERN BACON COUNTIES UNTIL 830 PM EDT...
* At 818 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Nicholls, or near Alma, moving
north at 15 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Nicholls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3144 8247 3144 8266 3161 8267 3161 8251
TIME...MOT...LOC 0018Z 178DEG 15KT 3154 8257
CORLESS
Special weather statement, Jul 12, 7:22 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
822 PM EDT Mon Jul 12 2021
GAZ133>135-130100-
Bacon GA-Appling GA-Jeff Davis GA-
822 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACON...NORTHEASTERN
JEFF DAVIS AND APPLING COUNTIES UNTIL 900 PM EDT...
* At 822 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Baxley, moving north at 15 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Baxley, Graham, Plant Hatch and Pine Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3197 8243 3195 8241 3195 8239 3196 8238
3194 8238 3194 8231 3195 8231 3193 8230
3194 8228 3192 8225 3190 8217 3152 8225
3166 8250 3196 8255 3195 8249 3195 8248
3196 8250 3197 8248
TIME...MOT...LOC 0022Z 178DEG 15KT 3180 8236
CORLESSSpecial weather statement, Jul 12, 7:30 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
830 PM EDT Mon Jul 12 2021
GAZ132>135-149-151-250-130115-
Pierce GA-Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Northern Ware GA-
830 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE...WESTERN
PIERCE...EAST CENTRAL ATKINSON...NORTHWESTERN WARE...BACON...
SOUTHEASTERN JEFF DAVIS AND WEST CENTRAL APPLING COUNTIES UNTIL 915
PM EDT...
* At 829 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Dixie Union, or 11 miles
northwest of Waycross, moving north at 15 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Waycross, Alma, Nicholls, Jamestown, Pebble Hill, Dixie Union,
Denton, New Lacy and Bickley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3118 8235 3122 8263 3175 8272 3183 8253
3166 8250 3152 8225
TIME...MOT...LOC 0029Z 178DEG 15KT 3132 8251
CORLESS